Case ReportsCamptocormia Induced by a Dopaminergic AgonistMano, Tomoo MD, PhDAuthor Information Departments of Neuromodulation and Neurosurgery, Osaka University Graduate School of Medicine; and †Center for Information and Neural Networks (CiNet), Osaka University, Suita, Osaka, Japan. Address correspondence and reprint requests to Tomoo Mano, MD, PhD, 2-2 Yamadaoka, Suita, Osaka 565-0871, Japan; E-mail: email@example.com Conflicts of Interest and Source of Funding: The author has no conflicts of interest to declare. Grant Support: This study was partly supported by Grant-in-Aids (KAKENHI) from the Ministry of Education, Culture, Sports, Science, and Grant from Technology of Japan (No. 17K17843) and Japan Foundation for Neuroscience and Mental Health. Clinical Neuropharmacology: 3/4 2018 - Volume 41 - Issue 2 - p 70-72 doi: 10.1097/WNF.0000000000000266 Buy Metrics Abstract Camptocormia, a condition that involves the abnormal flexion of the trunk and results in a forward-bending posture, is relatively common during the course of Parkinson disease (PD). Despite this, there is ongoing controversy concerning its mechanisms and no consensus regarding the underlying etiology. This report demonstrates a case in which a dopaminergic agonist (DA) was implicated in the onset of camptocormia episodes in a non-PD patient who developed camptocormia after the start of DA treatment. Over a course of 8 years, the patient experienced intermittent camptocormia, which resulted in multiple falls. After cessation of the DA, the patient showed decreased camptocormia symptoms. This case report suggests that clinicians should consider the possibility of DA-induced camptocormia in patients with PD and non-PD patients receiving DA treatments, and serves to caution clinicians regarding the administration of DAs. Copyright © 2018 Wolters Kluwer Health, Inc. All rights reserved.